# SDR COM31004

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146CA
- Make and model: Saab SF340A
- Aircraft serial: 340A146
- System (JASC): 6120 · Propeller Controlling System
- Part: O-Ring
- Part number: 7503503AH
- Condition: Worn
- Location: Lt Prop
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT PROPELLER SLOW TO ACCELERATE AND MAX RPM WAS 1330.  REPLACED THE PROPELLER PISTON O-RING.
